It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Heidi on November 06, 2000 at 00:31:49:

In Reply to: When will it end???? Is there a god for real? posted by Ryan on November 05, 2000 at 22:00:38:

You sound just like I did about 3 months ago Ryan. I had horrible skin and now it is completely smooth and clear except for some leftover red marks. This is because of Accutane which my dermatologist prescribed to me. Time has gone by so fast since I started and I'm so glad I choose to go on it. The side effects have been worth it. Please RYAN, go to a dermatologist and ask for them to prescribe you ACCUTANE. It has worked wonders for me and I'm even getting compliments on how much better my skin is looking. This medicine is so wonderful! I really urge you to take it! I used to be very depressed. I mean very. And I hated to go anywhere out of my house. I even hated seeing my boyfriend because I felt so damn ugly! I used to never have any self confidence and I always looked at others with clear skin and was so jealous!!!!
I'm so incredibly happy I'm taking Accutane. It has turned my life around for the better!
Good luck and let us all know what you decide to do!

Heidi


Follow Ups

All times are GMT -7. The time now is 01:06 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!